数学季刊 ›› 2006, Vol. 21 ›› Issue (3): 448-454.

• • 上一篇    下一篇

一类二阶m点边值问题的正解

  

  1. PoDepartment of Mathematics, Shangqui Vocational and Technical College, Shangqui 476000, China; College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
  • 收稿日期:2005-10-10 出版日期:2006-09-30 发布日期:2023-11-30
  • 作者简介:YAN Jie-sheng(1963-),male,native of Shangqiu,Henan,an associate professor of Shangqui Vocational and Technical College,M,S.D.,engages in PDE.

Positive Solutions for a Class of Second-order m-point Boundary Value Problems

  1. PoDepartment of Mathematics, Shangqui Vocational and Technical College, Shangqui 476000, China; College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
  • Received:2005-10-10 Online:2006-09-30 Published:2023-11-30
  • About author:YAN Jie-sheng(1963-),male,native of Shangqiu,Henan,an associate professor of Shangqui Vocational and Technical College,M,S.D.,engages in PDE.

摘要: Using a fixed point theorem in cones, the paper consider the existence of positive solutions for a class of second-order m-point boundary value problem. Sufficient conditions to ensure the existence of double positive solutions are obtained. The associated Green function of this problem is also given.

关键词: second-order m-point boundary value problem, fixed point, cone, positive solution

Abstract: Using a fixed point theorem in cones, the paper consider the existence of positive solutions for a class of second-order m-point boundary value problem. Sufficient conditions to ensure the existence of double positive solutions are obtained. The associated Green function of this problem is also given.

Key words: second-order m-point boundary value problem, fixed point, cone, positive solution

中图分类号: